MAUDE Adverse Event Report: ZYNO MEDICAL ZYNO MEDICAL Z-800 INFUSION PUMP; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL ZYNO MEDICAL Z-800 INFUSION PUMP; LARGE VOLUME INFUSION PUMP
Model Number Z-800
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pump was received on 10/6/2021 and tested on 10/11/2021.Pump was tested with the following protocol: speaker test: 1.Go to the infusion screen and press config to enter the configuration menu.2.Select factory set and highlight alarm volume.3.Press numeric 1 key up or down to change the volume from low to mid to high.Check if the sound is as expected.4.If sound is low at low volume, mid at mid volume, and high at high volume, pump passes test.If not, pump fails test.Result: pump passed test.Pump's alarm was working during testing, including when an infusion was complete.Reported issue not confirmed.Test completed 10-11-2021.Pump was tested and meets full specification.The pump was scrapped on 5/17/2023.
 
Event or Problem Description
On 10/7/2021 zyno solutions received an stating that pump (b)(6) does not alarm when an infusion is complete.Operator biomed tech.Medication n/a.No patient involved, patient not harmed.(b)(6) 2021.

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key18838890
Report Number3006575795-2024-00036
Device Sequence Number12574243
Product Code FRN
UDI-Device Identifier00814371020006
UDI-Public00814371020006
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberZ-800
Device Lot Number20110308-SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown